Estimates for Schr\"{o}dinger maximal operators along curve with complex time
J. Korean Math. Soc. 2020 Vol. 57, No. 1, 89-111
Published online January 1, 2020
Yaoming Niu, Ying Xue
Baotou Teachers' College of Inner Mongolia University of Science and Technology; Baotou Teachers' College of Inner Mongolia University of Science and Technology
Abstract : In the present paper, we give some characterization of the $L^{2}$ maximal estimate for the operator $P_{a,\gamma}^{t}f\big(\Gamma(x,t)\big)$ along curve with complex time, which is defined by $$P_{a,\gamma}^{t}f\big(\Gamma(x,t)\big) =\int_{\mathbb{R}} e^{i\Gamma(x,t)\xi}e^{it|\xi|^{a}} e^{-t^{\gamma}|\xi|^{a}} \hat{f}(\xi)d\xi,$$ where $t,\gamma>0$ and $a\geq2,$ curve $\Gamma$ is a function such that $\Gamma:\mathbb{R}\times[0,1]\rightarrow\mathbb{R},$ and satisfies H\"{o}lder's condition of order $\sigma$ and bilipschitz conditions. The authors extend the results of the Schr\"{o}dinger type with complex time of Bailey \cite{Bailey} and Cho, Lee and Vargas \cite{CLV} to Schr\"{o}dinger operators along the curves.
Keywords : Schr\"{o}dinger equation, curve, maximal operator, global estimate, local estimate
MSC numbers : Primary 42B25; Secondary 35Q55
Supported by : The work is supported by NSFC (No.11661061, No.11561062, No.11761054), Inner Mongolia University scientific research projects (No. NJZY17289, NJZY19186), and the natural science foundation of Inner Mongolia (No.2019MS01003).
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd